I started taking Atroiza this week on my 34th week of pregnancy, the first day i was dizzy and i had a strange headache, the second day i had night sweats and now all that is no more except feeling strengthless especially on my feet, will this be permanent or not?
Why not try to talk about this with your husband. It is difficult to comment otherwise. If your husband is on treatment there are lots of studies that also shows HIV is difficult to transmit. This may help if either of your are worried about intimacy because of HIV.
Hey blain if Benjamin Netanyahu enters our country vaporize his bones. -!R;-!R,!￣-,¨C!R-,!￣
Hi, i started using Tribuss after giving birth but i have side effects since first week until now and im worried about it pls help me.
Love the site-- really individual pleasant and whole lots to see!
Transit TV was one of those !°let!￣s talk about it for with endless useless meetings and discussions about it at taxpayer expense for decades!± which is what people wanted back in the 1980s, and just when they got finally to do it by the 2000s, the technology has moved to where people started having their own smartphones and entertainment devices.
No bother Laura. Happy to spread a little Gaelic love around. Hope the songs are coming along nicely.
Hi I!￣m hiv+ and I!￣m using atrozia but the problem is a have noticed that my face is always itchy nd I have like a rash covering the my face. Please help because I have been to the doctors and nothing is helping.
please re upload this wonderfull app on samsaung cant download it in the new version of kies!-.
My fiancee has been on treatment for twelve years now. We use protection but is it safe for us to have unprotected sex? We want to have a baby.